# SDR ASOA2015122114278

- Difficulty date: December 21, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 28,709 hours, 20,224 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-708
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE WALL SEAT RAIL IS CORRODED AT FS 677 - 708 LT SIDE.  CORROSION DAMAGE EXCEEDS ALLOWABLE LIMITS OF REO 670-53-00-013.  REMOVED SIDE WALL SEAT RAIL AT 677.00-708.00 LT SIDE IAW AMM 53-00-49-000-801, A03.  FABRICATED NEW SEAT RAIL AT FS 677.00-708 IAW REO 670-53-00-343 INSTALLED NEW FABRICATED SIDE SEAT RAIL WALL AT FS 677.00-708.00 LT SIDE IAW AMM 53-00-49-400-801-A03.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV M AS WRITTEN.
